MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 100 VENTILATOR, JAPAN - BT; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 100 VENTILATOR, JAPAN - BT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1054655B
Medical Device Problem Codes Circuit Failure (1089); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure of a test failure is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.
 
Event or Problem Description
A trilogy 100 ventilator, japan - bt was returned to the manufacturer for routine preventative maintenance.There was no allegation of device malfunction, and the device was not reported to be in patient use.During the repair test performed at the manufacturer's service center, the device failed the internal li-ion battery power source test step.The device's power management board was replaced to address this issue.Additionally, the base enclosure with tapping screws was replaced because the limit of two screw reinsertions into the base enclosure had been exceeded.A periodic maintenance 2 procedure was completed.As part of this maintenance, the pollen filter, stirring fan, capacitor, battery fan, exhaust fan assembly, and 43-micron filter were replaced in accordance with the maintenance requirements to prevent potential failure.The service technician performed repair test, alarm testing, battery testing, run-in testing, and cleaning.The device was confirmed to operate properly following these procedures.The software version was verified as 14.2.05.The detachable battery pack and internal battery were not replaced due to a long-term delay in the availability of replacement components.

Brand Name
TRILOGY 100 VENTILATOR, JAPAN - BT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24900108
Report Number2518422-2026-010965
Device Sequence Number8677580
Product Code CBK
UDI-Device Identifier00606959052345
UDI-Public(01)00606959052345
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1054655B
Device Catalogue Number1054655B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown